Jump to content

chemo question


sues

Recommended Posts

started my chemo yesterday .. today the arm that it was adminstered in is swollen.. not at the injection site ..the whole arm - not to where I can't use it or even that it hurts.. it doesn't..I just know that it's bigger and tighter than the other.. had carbo/taxol.. any else have had this problem ? Should I be concerned?

I called the dr and they said that if it's still swollen in the morning to see them...they told me to keep it above my heart as much as possible.. I know that if there is someone here that has had this problem, I'd find out faster than even from the doc's..

appreciate any info.. just a little concerned..

sue

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.